×

zbMATH — the first resource for mathematics

Remarks on maximum and minimum exponents in factoring. (English) Zbl 0821.11004
For a positive integer \(n= p_ 1^{\alpha_ 1} \dots p_ k^{\alpha_ k}\) let \(h(n)= \min \alpha_ j\) and \(H(n)= \max \alpha_ j\). Certain distribution properties of these functions are studied and the density of integers for which \(h(n)| n\) or \(H(n)| n\) is determined.

MSC:
11A25 Arithmetic functions; related numbers; inversion formulas
11B05 Density, gaps, topology
11A51 Factorization; primality
11N60 Distribution functions associated with additive and positive multiplicative functions
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] COOPER C. N.-KENNEDY R. E.: Chebyshev’s inequality and natural density. Amer. Math. Monthly 96 (1989), 118-124. · Zbl 0694.10004 · doi:10.2307/2323194
[2] ERDOS P.-POMERANCE C.: On a theorem of Besicovitch: values of arithmetical functions that divide their arguments. Indian J. Math. 32 (1990), 279-287. · Zbl 0723.11046
[3] DELANGE H.: Sur une theoreme de Renyi. Acta Arith. XI (1965), 241-252. · Zbl 0131.04504 · eudml:204760
[4] FAST H.: Sur la convergence statistique. Colloq. Math. 2 (1951), 241-244. · Zbl 0044.33605 · eudml:209960
[5] HARDY G. H.-WRIGHT E. M.: An Introduction to the Theory of Numbers. (3rd edition), Clarendon Press, Oxford, 1954. · Zbl 0058.03301
[6] KENNEDY R. E.-COOPER O. N.: Tau numbers, natural density and Hardy and Wright’s theorem 437. Internat. J. Math. Math. Sci. 13 (1990), 383-386. · Zbl 0713.11002 · doi:10.1155/S0161171290000576 · eudml:46533
[7] NIVEN I.: Averages of exponents in factoring integers. Proc. Amer. Math. Soc. 22 (1969), 356-363. · Zbl 0181.05303 · doi:10.2307/2037055
[8] NIVEN L.-ZUCKERMAN S.: An Introduction to the Theory of Numbers. (2nd edition), John Willey, New York-London-Sydney, 1967.
[9] OSTMANN H. H.: Additive Zahlentheorie I. Springer-Verlag, Berlin-Gotingen-Heidelberg, 1956. · Zbl 0072.03101
[10] OSTMANN H. H.: Additive Zahlentheorie II. Springer-Verlag, Berlin-Gotingen-Heidelberg, 1956. · Zbl 0072.03102
[11] RENYI A.: On the density of certain sequences of integers. Publ. Inst. Math. Acad. Serb. Sci. 8 (1955), 157-162. · Zbl 0066.03203 · eudml:180800
[12] ŠALÁT T.: On statistically convergent sequences of real numbers. Math. Slovaca 30 (1980), 139-150. · Zbl 0437.40003 · eudml:34081
[13] SURYANARAYANA D.-SITA RAMA CHANDRA RAO R.: On the maximum and minimum exponents in factoring integers. Arch. Math. (Basel) 28 (1977), 261-269. · Zbl 0349.10038 · doi:10.1007/BF01223919
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.